Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Simple Proof of Fermat's Last Theorem for n = 6 and n = 10

Robert Breusch
Mathematics Magazine
Vol. 33, No. 5 (May - Jun., 1960), pp. 279-281
DOI: 10.2307/3029800
Stable URL: http://www.jstor.org/stable/3029800
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Simple Proof of Fermat's Last Theorem for n = 6 and n = 10
Preview not available

Page Thumbnails

  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281